Trastuzumab is an important biological agent in the treatment of HER2-positive breast cancer, with effects on response rates, progression-free survival, overall survival and quality of life. Although this drug is well tolerated in terms of adverse effects, trastuzumab-associated myocardiotoxicity has been described to have an incidence of 0.6–4.5% and in rare cases, the drug can trigger severe congestive heart failure with progression to death or even mimic acute coronary syndrome with complete left bundle branch blockade. In this paper is reported a case of trastuzumab-associated myocardiotoxicity manifesting as acute coronary syndrome in a 69-year-old female. The patient is currently undergoing a conservative clinical treatment that restricts overexertion.The majority of clinical studies report trastuzumab-induced cardiotoxicity as a rare event, and, when present, characterized by mild to moderate clinical signs, the ease of reversibility with pharmacological measures and the temporary discontinuation of the medication. Conversely, it is vital for the oncologist/cardiologist to consider the possibility that trastuzumab-induced cardiotoxicity may manifest itself as a severe clinical case, mimicking acute coronary syndrome, justifying careful risk stratification and adequate cardiac monitoring, especially in high-risk patients.